MAUDE Adverse Event Report: SORIN GROUP DEUTSCHLAND S5 CONTROL PANEL MRP 150/85; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

SORIN GROUP DEUTSCHLAND S5 CONTROL PANEL MRP 150/85; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 28-95-80
Medical Device Problem Codes Failure to Pump (1502); Pumping Stopped (1503)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Sorin group (b)(4) manufactures the s5 control panel mast roller pump 150.The incident occurred in (b)(6).This medwatch report is filed on behalf of sorin group (b)(4).Sorin group (b)(4) received a report that a pump stop message appeared on the s5 control panel mast roller pump during in-service when using pump #1, and the pump for stop link could not be accessed when pump #1 was selected.There was no patient involvement.The service representative on-site tested the unit and found that the pump worked when set to a different pump number.The mast roller pump control panel was replaced.The investigation is ongoing.A follow-up report will be sent when the investigation is complete.
 
Event or Problem Description
Sorin group (b)(4) received a report that a pump stop message appeared on the s5 control panel mast roller pump during in-service when using pump #1, and the pump for stop link could not be accessed when pump #1 was selected.There was no patient involvement.

Brand Name
S5 CONTROL PANEL MRP 150/85
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SORIN GROUP DEUTSCHLAND
lindberghstr. 25
munich, 80939
GM  80939
MDR Report Key5807457
Report Number9611109-2016-00435
Device Sequence Number10871550
Product Code DWB
UDI-Device Identifier04033817900818
UDI-Public010403381790081811160412
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28-95-80
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2016
Initial Report FDA Received Date07/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1